# SDR ASOA201001348

- Difficulty date: September 15, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 16,016 hours, 14,662 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONG CRACK FOUND FS 280 TRANSVERSE BEAM, RBL 11 BOTTOM OF BEAM NEXT TO RADIUS MARKED WITH RED TAPE.  REMOVED FASTENERS AND OTBD CLIP ON TRANSVERSE BEAM FS 250, RBL 9 IAW SRM 51-42-21, 51-42-06. COMPLIED WITH STEP 1 OF REO 601R-53-11-171.  COMPLIED WITH REO 601R-53-11-171 STEP 2.  PERFORMED EDDY CURRENT IAW NDTM 51-20-06. NO INDICATIONS NOTED.  PERFORMED LPI OF 2 FABRICATED ANGLES IAW NDTM 51-20-08. NO INDICATIONS NOTED AT THIS TIME.  C/W STEPS 11, 12 AND 13 OF REO 601R-53-11-171, STEP 5, C/W ECTC REO 601R-53-11-171 AND MET ALL THE REQUIREMENTS OF REO 601R-53-11-171.
